Metric Geometry

[11] Partial regularity of harmonic maps from Alexandrov spaces

Huabin Ge Renmin University of China Wenshuai Jiang Zhejiang University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10005

[ Download ] [ 2019-08-16 23:48:45 uploaded by Huichun_Zhang ] [ 1217 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Area-preserving isotopies of self-transverse immersions of$S$^{1}in ℝ^{2}

Cecilia Karlsson Department of Mathematics, Uppsala University

Metric Geometry Symplectic Geometry mathscidoc:1701.23001

Arkiv for Matematik, 51, (1), 85-97, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 1175 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A general Schwarz lemma for Kahler manifolds

Shing-Tung Yau

Metric Geometry mathscidoc:1912.43470

American Journal of Mathematics, 100, (1), 197-203, 1978.2
[ Download ] [ 2019-12-24 20:34:48 uploaded by yaust ] [ 1175 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On single-matrix graph-directed iterated function systems

Jun Luo The Chinese University of Hong Kong Yan-Min Yang Huazhong Agriculture University

Metric Geometry mathscidoc:1702.23001

Journal of Mathematical Analysis and Applications, 2010
[ Download ] [ 2017-02-17 22:37:52 uploaded by Jason_Luo ] [ 1124 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Harmonic Maps Between Alexandrov Spaces

Jia-Cheng Huang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10004

J. Geom. Anal, 27, 1355-1392
[ Download ] [ 2019-08-16 23:37:18 uploaded by Huichun_Zhang ] [ 1113 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved